# SDR DALA13005863214

- Difficulty date: February 1, 2013
- Submitted: February 5, 2013
- Operation: Air carrier
- Aircraft: N314US
- Make and model: Airbus A320-211
- Aircraft serial: 160
- Aircraft time: 67,439 hours, 30,165 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT PIT FLOOR PANEL 151GF DAMAGED 1" X 2" AND HAS DAMAGED INSERT.  FABRICATED FLOOR PANEL IAW DWG 3D25-37705.
